Inventiones mathematicae

, Volume 92, Issue 2, pp 409–430

Minimal generation of basic open semianalytic sets

Authors

  • C. Andradas
    • Departamento de AlgebraUniversidad Complutense de Madrid
  • L. Bröcker
    • Mathematisches InstitutUniversität Münster
  • J. M. Ruiz
    • Departamento de Geometréa & TopologíaUniversidad Complutense de Madrid
Article

DOI: 10.1007/BF01404461

Cite this article as:
Andradas, C., Bröcker, L. & Ruiz, J.M. Invent Math (1988) 92: 409. doi:10.1007/BF01404461

Copyright information

© Springer-Verlag 1988